Moser, Jürgen
A rapidly convergent iteration method and non-linear partial differential equations - I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 20 (1966) no. 2 , p. 265-315
MR 199523 | 16 citations dans Numdam
⇒ partie suivante A rapidly convergent iteration method and non-linear differential equations = II
URL stable : http://www.numdam.org/item?id=ASNSP_1966_3_20_2_265_0

Bibliographie

1 J. Schauder, Das Anfangswertproblem einer quasilinearen hyperbolischen Differentialgleichung zweiter Order in beliebiger Anzahl von unabhängigen Veränderlichen. Fund. Math. 24, 1935, pp. 213-246. JFM 61.0541.02 | Zbl 0011.35202

2 K.O. Friedrichs, Symmetric Hyperbolic Linear Differential Equation8. Comm. Pure Appl. Math. 7, 1954, pp. 345-392. MR 62932 | Zbl 0059.08902

3 J. Nash, The Imbedding of Riemannian Manifolds, Ann. Math. 63, 1956, pp. 20-63. MR 75639 | Zbl 0070.38603

4 J. Schwartz, On Nash's 'Implicit Function Theorem, Comm Pure Appl. Math, 13, 1960, pp. 509-530. MR 114144 | Zbl 0178.51002

4' J. Mosfr, A New Technique for the Construction of Solutions of Nonlinear Differential Equations. Proc. Nat. Acad. Sciences, Vol. 47, No. 11, pp. 1824-1831, 1961. MR 132859 | Zbl 0104.30503

4" J. Moser, On Invariant Curves of Area-Preserving Mappings of an Annulus. Nachr. Akad. Wiss. Göttingen Math. Phys. Kl. IIa, No. 1, 1962, pp. 1-20. MR 147741 | Zbl 0107.29301

5 C.L. Siegel, Iteration of Analytic Functions. Ann. of Math. 43, 1942, pp. 607-612. MR 7044 | Zbl 0061.14904

5' C.L. Siegel, Über die Normalform Analytischer Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Nachr. Akad. Wiss., Göttingen, Math. Phys. Kl, IIa, 1952, pp. 21-30. MR 57407 | Zbl 0047.32901

6 A.N. Kolmogorov, Doklad. Nauk, USSR 98, 1954, p. 527-530. Zbl 0056.31502

7 A.N. Kolmogorov, General Theory of Dynamical Systems and Classical Mechanics. Proc. of Intl. Congress of Math., Amsterdam, 1954, (Amsterdam: Erven P. Nordhoff, 1957), Vol. 1, pp. 315-333. Zbl 0095.17103

8 V.I. Arnold, «Small divisors » I, On mappings of a circle onto itself, Isvest. Akad. Nauk, ser. mat., 25, No. 1, 1961, pp. 21-86. MR 140699

9 V.I. Arnold, Small Divisor and Stability Problems in Classical ana Celestial Mechanics. Uspekhi Mat. Nauk USSR, Vol. 18, Ser. 6 (119), 1963, pp. 81-192. MR 170705

10 V.I. Arnold, Proof of A N. Kolmogorov's Theorem on the Preservation of Quasi-Periodic Motions under Small Perturbations of the Hamiltonian. Uspekhi Mat. N. USSR, Vol. 18, Ser. 5 (113), 1963, pp 13-40. MR 163025 | Zbl 0129.16606

11 K.O. Friedrichs, Symmetric Positive Linear Differential Equations, Comm. Pure Appl. Math. 11, 1458, pp. 333-418. MR 100718 | Zbl 0083.31802

12 N.N. Bogolioubov, and Y.A. Mitropolski, The Method of Integral Manifolds in Nonliriear Mechanics, Contrib. to Differential Equations, Vol. II, 1963, pp. 123-196. Zbl 0137.28406

13 S.P. Diliberto, Perturbation Theorems for Periodic Surfaces. I, Rend. del Circ. Mat. Palermo (2), 9, 1961, pp. 265-299 II, Rend. del Circ. Mat. Palermo (2), 10, 1962, pp. 111-161. MR 142853 | Zbl 0109.31401

13' S.P. Diliberto, Pertubation Theory of Invariant Surfaces I-IV. Mimeographed ONR Reports, Berkeley, 1956/57.

14 Kyner, W.T., Invariant manifolds, Rend. del Circolo Matematico Palermo, Ser. II, Vol. 9, 1961, pp. 98-110. MR 149038 | Zbl 0104.06303

14' J.K. Hale, Integral Manifolds of Perturbed Differential Systems, Annals of Math., 73, 1961, pp. 496-531. MR 123786 | Zbl 0163.32804

15 I. Kupka, Stabilité des varietés invariants d'un champ de vecteurs voui- les petites perturbations. Compt. Rend. Acad. Sc. Paris, 258, Group 1, 1964, pp. 4197-4200. MR 162036 | Zbl 0117.05403

16 L. Nirenberg, On elliptic partial differential equations. Ann. Scuola Norm. Sup. Pisa, Ser. 3, 13 (1959), pp. 116-162. Numdam | MR 109940 | Zbl 0088.07601

17 Gagliardo, E., Ulteriori proprietà di alcune classi di funzioni in più variabili, Ricerche Mat., 8, 1959, pp. 24-51. MR 109295 | Zbl 0199.44701

18 J.J. Kohn and L. Nirenberg, Non-coercive boundary value problems, to appear in Comm. Pure Appl. Math. (See under « elliptic regalarization »). MR 181815 | Zbl 0125.33302

19 W.T. Kyner, A fixed point theorem. Contributions to the Theory on Nonlinear Oscillation, Vol. 3, Princeton University Press, Annals of Math. Studies 36, 1956, pp. 197-205. MR 81472 | Zbl 0073.33501

20 W.T. Kyner, Small Periodic Perturbations of an Autonomous System of Vector Equations. Contributions to the Theory of Nonlinear Oscillations Vol. 4, Princeton, 1958. MR 101946

21 R. Sacker, On Invariant Surfaces and Bifurcation of Periodic Solutions of Ordinary Differential Equations, NYU Report, IMM-NYLT 333, Oct. 1964, to be published in Comm. Pure Appl. Math.

22 C.L. Siegel, Vorlesungen über, Himmelsmechanik, Springer, 1956. MR 80009 | Zbl 0070.45403

23 H. Cremer, über die Häufigkeit der Nichtzentren, Math. Ann. 115, pp. 607-611, 1942. JFM 64.0289.02

24 N. Levinson, Transformation of an analytic function of several variables to a canonical form. Duke Math. Journal 28, 1961, pp. 345-353. (See Theorem 2). MR 145101 | Zbl 0100.29002

25 N.I. Achieser, Vorlesungen über Approximationstheorie, Akd. Verlag. Berlin 1953, translated from Russian, Chapter V. MR 61692 | Zbl 0052.29002